# SDR TRBA2012024001

- Difficulty date: January 6, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 33,059 hours, 32,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT AFTER START OR SHUTDOWN THE EMERGENCY LIGHTS STAYED ON, AND HAD TO BE RESET.  THE ACFT WAS REMOVED FROM SERVICE. ACCOMPLISHED TEST IAW JIC 33-50, OPERATES OK, RAN ENGINE LIGHT, RESET CORRECTLY. NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
